# SDR UPS08853845

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,074 hours, 52,410 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LEFT WING LEADING EDGE INBOARD FIRE BOTTLE QTY CONNECTOR WIRE BROKEN.  REPLACE CONNECTOR  20-31-09.
